# SDR CALA0000487

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT CENTER SEAT TRACK CORRODED AT FS 1200 - 1309 AND LEFT I/B SEAT TRACK CORRODED AT FS 1212 - 1231.  NEW SEAT TRACK SECTIONS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, AND 53-05, FIGURE 4F.
